# SDR AWXA200501497

- Difficulty date: November 17, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C10592156
- Condition: Corroded
- Location: Bs 961
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON THE FLOOR SUPPORT ASSEMBLY AT BS 961, BL 36R TO BL 35R AND WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51A1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR SUPPORT ASSEMBLY AT BS 961, BL 26R TO BL 35R, AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
